Asymptotic packing via a branching process

Joel Spencer

Research output: Contribution to journalArticlepeer-review


It is shown that under certain side conditions the natural random greedy algorithm almost always provides an asymptotically optimal packing of disjoint hyperedges from a hypergraph H.

Original languageEnglish (US)
Pages (from-to)167-172
Number of pages6
JournalRandom Structures & Algorithms
Issue number2
StatePublished - Sep 1995

ASJC Scopus subject areas

  • Software
  • General Mathematics
  • Computer Graphics and Computer-Aided Design
  • Applied Mathematics


Dive into the research topics of 'Asymptotic packing via a branching process'. Together they form a unique fingerprint.

Cite this